# SDR HNAA2019100700298

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 38,742 hours, 34,483 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION A VERY LOUD NOISE APPEARED AT ABOUT 4000 FT AS THOUGH A GEAR DOOR OPENED.  PERFORMED GVI OF THE LANDING GEAR WITH NO DEFECTS NOTED. RETRACTED AND EXTENDED LANDING GEAR SEVERAL TIMES WITH NO DEFECTS NOTED IAW AMM 32-30-00-05.  EVAL FLIGHT,  SATISFACTORY.
